Linear characters of SL2 over Dedekind domains

Boylan H. , Skoruppa N.

JOURNAL OF ALGEBRA, vol.373, pp.120-129, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 373
  • Publication Date: 2013
  • Doi Number: 10.1016/j.jalgebra.2012.08.029
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.120-129


For an important class of arithmetic Dedekind domains o including the ring of integers of not totally complex number fields, we describe explicitly the group of linear characters of SL(2, a). For this, we introduce and determine, for arbitrary Dedekind domains o, the group of linear characters of SL(2, o) whose kernel is a congruence subgroup. (C) 2012 Elsevier Inc. All rights reserved.